# SDR A6WA201141025

- Difficulty date: October 12, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 26,539 hours, 24,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRUCTURE AT FS 589 UNDER BAGGAGE DOOR SILL CRACKED IN 2 EA AREAS.  REPAIRED FLOORBEAM STRUCTURE AT FS 589 IAW REO 601R-53-61-4229.
